Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Alternative medicine for Ventex cough medicine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2391 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello this is about my 2 & half years old child.
Doctor :   Ok
User :   he was prescribed Ventex for cough by a doctor
User :   but i am not getting this medicine here
User :   can you pls prescribe an alternative ?
Doctor :   When was the medicine prescribed
User :   around one month back.
Doctor :   Is the cough not subsided since then
Doctor :   are you sure about the spelling
User :   ok. it was cured. but reoccured again one day back.
Doctor :   Is it Vencof
User :   its. the spelling is correct.
Doctor :   Do you mean Ventex
User :   no, it was ventex only.
Doctor :   I am sorry I cant remember any medicine by name
Doctor :   Ventex

Doctor :   You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor